# SDR YENA2024072501044

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 36,027 hours, 24,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON BEAM BTW FR13 AND Y:250 LH APPROX AT CABIN FLOOR STRUCTURE (W1); REF TOMX WO 2563 NR 00125.  BEAM BTW FR13 AND Y:250 LH APPROX AT CABIN FLOOR STRUCTURE (W1) WAS REPLACED PER EMB190 SRM 51-43-03, SRM 51-43-04, SRM 51-40-01, SRM 51-41-02.
